Archive for Mathematical Logic 57 (3-4):391-420 (2018)

Authors
Abstract
This paper presents an abstract study of completeness properties of non-classical logics with respect to matricial semantics. Given a class of reduced matrix models we define three completeness properties of increasing strength and characterize them in several useful ways. Some of these characterizations hold in absolute generality and others are for logics with generalized implication or disjunction connectives, as considered in the previous papers. Finally, we consider completeness with respect to matrices with a linear dense order and characterize it in terms of an extension property and a syntactical metarule. This is the final part of the investigation started and developed in the papers :417–446, 2010; Arch Math Logic 53:353–372, 2016).
Keywords No keywords specified (fix it)
Categories No categories specified
(categorize this paper)
ISBN(s)
DOI 10.1007/s00153-017-0577-0
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 69,177
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

A Survey of Abstract Algebraic Logic.J. M. Font, R. Jansana & D. Pigozzi - 2003 - Studia Logica 74 (1-2):13 - 97.
Substructural Fuzzy Logics.George Metcalfe & Franco Montagna - 2007 - Journal of Symbolic Logic 72 (3):834 - 864.

View all 12 references / Add more references

Citations of this work BETA

Add more citations

Similar books and articles

Structural Completeness in Fuzzy Logics.Petr Cintula & George Metcalfe - 2009 - Notre Dame Journal of Formal Logic 50 (2):153-182.
Completeness of Implicational Relevant Logics.R. Kashima - 2000 - Logic Journal of the IGPL 8 (6):761-785.
Halldén Completeness for Relevant Modal Logics.Takahiro Seki - 2015 - Notre Dame Journal of Formal Logic 56 (2):333-350.
Post Completeness in Congruential Modal Logics.Peter Fritz - 2016 - In Lev Beklemishev, Stéphane Demri & András Máté (eds.), Advances in Modal Logic, Volume 11. College Publications. pp. 288-301.
Some Kinds of Modal Completeness.J. F. A. K. van Benthem - 1980 - Studia Logica 39 (2):125-141.

Analytics

Added to PP index
2018-03-24

Total views
13 ( #766,259 of 2,499,656 )

Recent downloads (6 months)
1 ( #418,206 of 2,499,656 )

How can I increase my downloads?

Downloads

My notes